# SDR AALA991302

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1764B
- Make and model: Doug MD-11
- Aircraft serial: 48554
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 0056 - EN ROUTE MIA/LHR,  SLIGHT ELECTRICAL SMELL NOTED IN AFT GALLEY.  GALLEY EQUIPMENT AND RE-CIRCULATING FANS TURNED OFF AND SMELL MOVED TO MID-BUSINESS CLASS AREA AND DISSIPATED AFTER APPROXIMATELY ONE MINUTE.  AIRCRAFT CONTINUED TO LHR AND LANDED WITHOUT INCIDENT.  EXAMINED AND TESTED AIR CONDITIONING PACKS.  RE-CIRCULATION FANS, GALLEY EQUIPMENT, AND VIDEO UNITS.  NO FAULTS NOTED.  NO SMELL OR SMOKE DETECTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
